# SDR RAIA2018123100001

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645609
- Condition: Corroded
- Location: Frames 36-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER RH MATING FLANGE HAS CORROSION FROM FRAME 36 THRU 38-    REMOVED CORROSION FROM CENTER OMEGA BEAM GUSSET FROM FR36 TO FR38, IT IS BEYOND ALLOWABLE LIMITS. .022" WAS REMOVED. R&R CENTER OMEGA BEAM GUSSET AT FR36-38.
